# SDR SWAA2014090231462

- Difficulty date: July 9, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 37,453 hours, 25,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7940765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 1022 LONGERON 30L.  R & R FRAME IAW SRM & DWG.
